Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

cymbalta withdrawas.

Posted by on May. 31, 2013 at 11:17 PM
  • 2 Replies
Ok so im getting off the cymbalta and the withdrawals are killing me. Head ache irritable. Has anyone delt with this? How did you manage?
by on May. 31, 2013 at 11:17 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
lyrick24
by Group Admin on May. 31, 2013 at 11:34 PM

 did they start you on another antidepressant? i remember when i come off of cymbalta i didnt have any effects because they immediately started me on another antidepressant. if it is giving you side effects you need to taper off of it slowly. talk to your dr about it.

liltrippymom
by on Jun. 1, 2013 at 12:17 AM
No new ones. And my dr.said take it every other day for a week then stop. I was on 60 mg.

Quoting lyrick24:

 did they start you on another antidepressant? i remember when i come off of cymbalta i didnt have any effects because they immediately started me on another antidepressant. if it is giving you side effects you need to taper off of it slowly. talk to your dr about it.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)